# SDR ASAA2017091322063

- Difficulty date: September 13, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 51,381 hours, 34,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: 69773671
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT NR 1 DOOR STOP TEE CRACKED IN RADIUS BS 333, STRINGER 8.  ACFT GROUNDED.  REMOVED AND REPLACED THE TEE IAW SRM 51-40-02.
